# SDR SWIA20240426

- Difficulty date: April 26, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Eroded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION NOTED ON R/H INBD FLAP LOWER SKIN BETWEEN FLS15-FLS38 (MARKED     (C-CHECK RO 6/17/2024)   R/H I/B FLAP LWR SKIN REPAIRED REF CRJ 700 SRM 57-52-01-201-005-A01. REF CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
